# SDR SWAA2021072603576

- Difficulty date: July 21, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #5 (UPPER) BEAM TO BE CRACKED IN THE RADIUS COMMON TO THE CENTER FASTENER HOLE AT THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FOWARD SERVICE DOOR #5 LOWER BEAM REPAIRED ON CUSTOMER PO #0520055-H5R
